Tokyo Journal of Mathematics

On the Hilbert-Samuel Function

Kazuji KUBOTA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 08, Number 2 (1985), 439-448.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270151224

Digital Object Identifier
doi:10.3836/tjm/1270151224

Mathematical Reviews number (MathSciNet)
MR826998

Zentralblatt MATH identifier
0594.13021

Citation

KUBOTA, Kazuji. On the Hilbert-Samuel Function. Tokyo J. Math. 08 (1985), no. 2, 439--448. doi:10.3836/tjm/1270151224. https://projecteuclid.org/euclid.tjm/1270151224


Export citation